On Implicit Neutral Tempered ψ-Caputo Fractional Differential Equations with Delay via Densifiability Techniques

On Implicit Neutral Tempered ψ-Caputo Fractional Differential Equations with Delay via Densifiability Techniques


  • Nawal Bettayeb, Abdelkrim Salim, Jamal Eddine Lazreg, Mouffak Benchohra


The tempered ψ-Caputo fractional derivative, implicit neutral problem, existence, degree of nondensifiability, finite delay, infinite delay, sate dependent delay, fixed point


This article is a subject about the existence results for a class of tempered ψ-Caputo fractional differential equations. These problems encompassed nonlinear implicit neutral fractional differential equations involving various types of delays, including finite, infinite, and state-dependent delays. The results are based on the concept of the degree of non densifiability (DND) combined with Darbo type fixed point theorem on Banach space using the properties of the phase space. In the last section, we provide some examples to illustrate our obtained results.


S. Abbas, M. Benchohra and G. M. N’Gu´er´ekata, Topics in Fractional Differential Equations, Springer, New York, 2012.

S. Abbas, M. Benchohra and G. M. N’Gu´er´ekata, Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, 2015.

S. Abbas, M. Benchohra, J.E. Lazreg, J. J. Nieto and Y. Zhou, Fractional Differential Equations and Inclusions: Classical and Advanced Topics, World Scientific, Hackensack, NJ, 2023.

S. Abbas, M. Benchohra, J.R. Graef and J. Henderson, Implicit Fractional Differential and Integral Equations: Existence and Stability, De Gruyter, Berlin, 2018.

R. S. Adiguzel, U. Aksoy, E. Karapınar, I. M. Erhan, On the solution of a boundary value problem associated with a fractional differential equation. Math Methods Appl. Sci. (2020), 1-12. https://doi.org/10.1002/mma.6652

R. S. Adiguzel, U. Aksoy, E. Karapınar and I. M. Erhan, On the solutions of fractional differential equations via Geraghty type hybrid contractions. Appl. Comput. Math. 20 (2) (2021), 313-333.

R. S. Adiguzel, U. Aksoy, E. Karapınar and I. M. Erhan, Uniqueness of solution for higher-order nonlinear fractional differential equations with multi-point and integral boundary conditions, RACSAM. (2021), 115:155. https://doi.org/10.1007/s13398-021-01095-3

R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonlinear Sci. Numer. Simul. 44 (2017), 460-481.

B. Alqahtani, A. Fulga, F. Jarad and E. Karapınar, Nonlinear F-contractions on b-metric spaces and differential equations in the frame of fractional derivatives with Mittag–Leffler kernel, Chaos, Solitons & Fractals. 128 (2019), 349-354.

D. Baleanu, Z. B. G¨uven¸c, and J. A. T. Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, New York, 2010.

M. Benchohra, E. Karapınar, J. E. Lazreg and A. Salim, Advanced Topics in Fractional Differential Equations: A Fixed Point Approach, Springer, Cham, 2023.

M. Benchohra, E. Karapınar, J. E. Lazreg and A. Salim, Fractional Differential Equations: New Advancements for Generalized Fractional Derivatives, Springer, Cham, 2023.

S. Bouriah, A. Salim, M. Benchohra, On nonlinear implicit neutral generalized Hilfer fractional differential equations with terminal conditions and delay. Topol. Algebra Appl. 10 (2022), 77-93.

R. G. Buschman, Decomposition of an integral operator by use of Mikusinski calculus, SIAM J. Math. Anal. 3 (1972), 83-85.

J. Caballero, J. Harjani and K. Sadarangani, A fixed point theorem for operators of Meir-Keeler type via the degree of nondensifiability and its application in dynamic programming. J. Fixed Point Theory Appl. 22 (2020), 1-14.

Y. Cherruault, A. Guillez, Une m´ethode pour la recherche du minimum global d’une fonctionnelle. C. R.Acad. Sci. Paris S´er. I Math. 296 (1983) 175-178.

Y. Cherruault, G. Mora, Optimisation Globale: Th´eorie des Courbes

[Alpha]-Denses; Economica: Paris, France, 2005.

C. Derbazi, Z. Baitiche, M. Benchohra, Y. Zhou, Boundary value problem for ψ-Caputo fractional differential equations in Banach spaces via densifiability techniques. Mathematics 10 (2022), 153.

G. Garc´ıa, A quantitative version of the Arzel`a-Ascoli theorem based on the degree of nondensifiability and applications. Appl. Gen. Topol. 20 (2019), 265-279.

G. Garc´ıa, Existence of solutions for infinite systems of differential equations by densifiability techniques. Filomat 32 (2018), 3419-3428.

G. Garc´ıa, Solvability of an initial value problem with fractional order differential equations in Banach space by α-dense curves. Fract. Calc. Appl. Anal. 20 (2017), 646-661.

G. Garc´ıa, G. Mora, A fixed point result in Banach algebras based on the degree of nondensifiability and applications to quadratic integral equations. J. Math. Anal. Appl. 472 (2019), 1220-1235.

G. Garc´ıa, G. Mora, The degree of convex nondensifiability in Banach spaces. J. Convex Anal. 22 (2015), 871-888.

A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.

J. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funk cial. Ekvac. 21 (1978), 11–41.

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences 99, Springer-Verlag, New York, 1993. N. Bettayeb, A. Salim, J.E. Lazreg and M. Benchohra, Adv. Theory Nonlinear Anal. Appl. 7 (2023), 44-65 64

J. K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.

E. Hern´andez, A. Prokopczyk and L. Ladeira, A note on partial functional differ ential equations with state-dependent delay. Nonlinear Anal. Real World Appl. 7 (2006), 510-519.

Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Un bounded Delay, Springer-Verlag, Berlin, 1991.

Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473, Springer, Berlin, Germany, 1991.

A. Hanyga, Wave propagation in media with singular memory Math. Comput. Model. 34 (2001), 1399-1421.

S. Krim, A. Salim and M. Benchohra, Nonlinear contractions and Caputo tempered implicit fractional differential equations in b-metric spaces with infinite delay. Filomat 37 (22) (2023), 7491-7503. https://doi.org/10.2298/FIL2322491K.

S. Krim, A. Salim and M. Benchohra, On implicit Caputo tempered fractional boundary value problems with delay. Lett. Nonlinear Anal. Appl. 1 (1) (2023), 12-29. https://doi.org/10.5281/zenodo.7682064.

C . Li, W. Deng and L. Zhao, Well-posedness and numerical algorithm for the tempered fractional differential equations, Discr. Contin. Dyn. Syst. Ser. B. 24 (2019), 1989-2015.

A.D. Mali, K. D. Kucche, A. Fernandez and H. M. Fahad, On tempered fractional calculus with respect to functions and the associated fractional differential equations, Math Meth Appl Sci. 45 (17) (2022), 11134-11157.

M. Meerschaert, F. Sabzikar, M. Phanikumar and A. Zeleke, Tempered fractional time series model for turbulence in geophysical flows, J. Stat. Mech. Theory Exp. (2014), P09023.

M. M. Meerschaert, Y. Zhang and B. Baeumer, Tempered anomalous diffusion in heterogeneous systems, Geophys. Res. Lett. 35 (2008), L17403.

M. Medved and E. Brestovanska, Differential equations with tempered ψ-Caputo fractional derivative, Math. Model. Anal. 26 (2021), 631-650.

G. Mora, Y. Cherruault, Characterization and generation of α-dense curves. Comput. Math. Appl. 33 (1997), 83-91.

G. Mora, J.A. Mira, Alpha-dense curves in infinite dimensional spaces. Int. J. Pure Appl. Math. 5 (2003), 437–449.

G. Mora, D.A. Redtwitz, Densifiable metric spaces.Rev. Real Acad. Cienc. Exactas F´ıs. Nat. Ser. A Math. 105 2011, 71–83.

N. A. Obeidat, D. E. Bentil, New theories and applications of tempered fractional differential equations, Nonlinear Dyn. 105 (2021), 1689-1702.

M. D. Ortigueira, G. Bengochea and J. T. Machado, Substantial, tempered, and shifted fractional derivatives: Three faces of a tetrahedron, Math. Methods Appl. Sci. 44 (2021), 9191-9209.

A. Salim and M. Benchohra, A study on tempered (k, ψ)-Hilfer fractional operator, Lett. Nonlinear Anal. Appl. 1 (2023), 101-121.

A. Salim, S. Krim and M. Benchohra, Three-point boundary value problems for implicit Caputo tempered fractional differential equations in b-metric spaces. Eur. J. Math. Appl. 3 (2023), Article ID 16. https://doi.org/10.28919/ejma.2023.3.16.

A. Salim, S. Krim, J. E. Lazreg and M. Benchohra, On Caputo tempered implicit fractional differential equations in b-metric spaces. Analysis 43 (2) (2023), 129-139. https://doi.org/10.1515/anly-2022-1114.

A. Salim, J.D. Lazreg, and M. Benchohra, On tempred (k, ψ)-Hilfer fractional boundary value problems, Pan-American Journal of Mathematics 3 (2024), 1.

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Amsterdam, 1987, Engl. Trans. from the Russian.

B. Shiri, G. Wu and D. Baleanu, Collocation methods for terminal value problems of tempered fractional differential equations, Appl. Numer. Math. 156 (2020), 385-395.

V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg; Higher Education Press, Beijing, 2010.

Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.







How to Cite

On Implicit Neutral Tempered ψ-Caputo Fractional Differential Equations with Delay via Densifiability Techniques. (2023). Advances in the Theory of Nonlinear Analysis and Its Application, 7(5), 44-65. https://doi.org/10.17762/atnaa.v7.i5.325